# SDR USAA960561

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 277-340
- Part time: 41,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 40 INCH STATION 277 TO 340 'Z' ANGLE RIGHT SIDE.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
